Heather (heatherpantss) wrote in effexored,
Heather
heatherpantss
effexored

Hello.

I began withdrawaling from 300 mgs of Effexor XR in the middle of December, and stopped at the beginning of February. I went from 75 mgs to zero. I had pretty extreme withdrawal symptoms for approximately 10 days, and then I started feeling better.

That is, with the exception of headaches. It's been about two months since I've had any Effexor, and I'm still getting headaches. I figured withdrawals would last a few weeks, but not two months.

I'm wondering, for those who have - how long did your withdrawals last? I'm hoping it IS withdrawals because before December, I RARELY got headaches. I would occasionally get them if I cried uncontrollably or was under stress trying to finish a paper by a certain time, but other than that, I have never been one to get headaches.

I just hope it's not something else.

Thanks.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 2 comments